RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 11, Pages 1724–1733 (Mi zvmmf10108)  

Probability error estimates of approximate integration formulas exact for Haar polynomials in $S_p$ classes

K. A. Kirillov

Siberian Federal University, ul. Kirenskogo 26, Krasnoyarsk, 660074, Russia

Abstract: For approximate integration formulas having the Haar $d$-property, probability error estimates in the function classes $S_p$ are obtained in the one- and two-dimensional cases.

Key words: Haar $d$-property, errors in cubature formulas, function classes $S_p$.

DOI: https://doi.org/10.7868/S0044466914110076

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:11, 1659–1668

Bibliographic databases:

UDC: 519.644.7
Received: 03.02.2014

Citation: K. A. Kirillov, “Probability error estimates of approximate integration formulas exact for Haar polynomials in $S_p$ classes”, Zh. Vychisl. Mat. Mat. Fiz., 54:11 (2014), 1724–1733; Comput. Math. Math. Phys., 54:11 (2014), 1659–1668

Citation in format AMSBIB
\Bibitem{Kir14}
\by K.~A.~Kirillov
\paper Probability error estimates of approximate integration formulas exact for Haar polynomials in $S_p$ classes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 11
\pages 1724--1733
\mathnet{http://mi.mathnet.ru/zvmmf10108}
\crossref{https://doi.org/10.7868/S0044466914110076}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3277822}
\elib{https://elibrary.ru/item.asp?id=22267937}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 11
\pages 1659--1668
\crossref{https://doi.org/10.1134/S0965542514110074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000345097800004}
\elib{https://elibrary.ru/item.asp?id=24022796}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919904587}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10108
  • http://mi.mathnet.ru/eng/zvmmf/v54/i11/p1724

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:108
    Full text:38
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021